Ask an expert
Question

14 Nov 2006

consequences of MAP
i had an ectopic pregnancy in Jan,later in the year I took MAP maybe 3 times until one day I bought them and read on the leaflet that you not supposed to take them if you've had an ectopic.went to see a gynae and he prescribed yasmin as a contraceptive.somehow we didn't fully discuss the consequences of having had taken MAP given my condition and now i'm worried.Is this ever gonna catch up with me when I want to have a baby?one more thing is that i haven't really made peace with the ectopic and as a result i resent going to see a gynae so i just wanna know how often one should visit the doctor after and ectopic? thanking you in advance.
Answer 380 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The morning after pill would increase your chances of another ectopic if you fell pregnant at that time, but will not have any effects in the future. A 1-2 yearly gynae check-up is a good idea.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.